HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/5923
Title: A two-grid method of a mixed Stokes–Darcy Model for coupling fluid flow with porous media flow
Authors: Mu, Mo
Xu, Jinchao
Keywords: Porous media flow
Stokes equations
Darcy's law
Multimodeling problems
Two-grid method
Issue Date: 31-Aug-2007
Citation: SIAM journal on numerical analysis, v. 45, Issue 5, p. 1801-1813 (2007)
Abstract: We study numerical methods for solving a coupled Stokes–Darcy problem in porous media flow applications. A two-grid method is proposed for decoupling the mixed model by a coarse grid approximation to the interface coupling conditions. Error estimates are derived for the proposed method. Both theoretical analysis and numerical experiments show the efficiency and effectiveness of the two-grid approach for solving multimodeling problems. Potential extensions and future directions are discussed.
Description: Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
URI: http://hdl.handle.net/1783.1/5923
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
musiam07.pdf176KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.